# SDR UIEA2019082305265

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,886 hours, 12,814 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35051402
- Part serial: 215
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 STARTER OIL QTY DRAIN IS LESS THAN 17 OZ.  REMOVED AND REPLACED #1 STARTER IAW B767 AMM 80-11-01, OPS CHECK GOOD.  )
